# SDR DALA13024983136

- Difficulty date: May 21, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD BLANKING PLATE CORRODED 4 X 5".  NO ESTABLISHED LIMITS.  R & R BLANKING PLATE IAW SRM 51-42-11 TO BE INSTALLED ON WC 2500-6602.
